MathSciNet Relay Station
MathSciNet bibliographic data
MR1397350 (97e:58040) 58E05 (34C37 58F22)
Antonacci, Flavia Periodic and homoclinic solutions to a class of Hamiltonian systems with indefinite potential in sign. Boll. Un. Mat. Ital. B (7) 10 (1996), no. 2, 303–324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement